Home > TEL>
Biography

Prof. Martín Egozcue

UCUDAL and Universidad de la República, Uruguay

 

Email: egozcuemj@gmail.com

 

Qualifications

 

2013  Ph.D., Universidad de la República, Uruguay

2010  M.A., Universidad de la República, Uruguay

2001  M.A., University of Arizona, USA

1996  B.A., Universidad de la República, Uruguay

 

Publications (Selected)

  1. Egozcue, M., Guo, X., & Wong, W. K., Optimal Output for the Regret-Averse Competitive Firm Under Price Uncertainty. Eurasian Economic Review (Conditionally accepted).
  2. Some covariance inequalities for non-monotonic functions with applications to mean-variance indifference curves and bank hedging Cogent Mathematics (2015), 2: 991082.
  3. Egozcue, M. A covariance inequality with a non-monotone function. Journal of Inequalities and Special Functions Volume 5 Issue 2(2014), Pages 15-17.
  4. Katsikopolous, K., Egozcue, M. and Fuentes García, L. Cumulative dominance in multiattribute choice: benefits and limits. EURO Journal on Decision Processes, 2:153-163.
  5. Egozcue, M. and Fuentes García, L. An optimal threshold strategy in the two-envelope problem with partial information. Journal of Applied Probability, Volume 52, Number 1 (2015), 298-304.
  6. Egozcue, M., García, L. F., Wong, W. K., & Zitikis, R. Convex combinations of quadrant dependent copulas. Applied Mathematics Letters, 2013, 26, 2, 24-251.
  7. Egozcue, M., García, L. F. & Zitikis, R An optimal strategy for maximizing the expected real-estate selling price: accept or reject an offer? Journal of Statistical Theory and Practice, 7, 3, 2013, 596-609.
  8. Egozcue, M., Massoni, S., Wong, W., & Zitkiks, R. Integration-segregation decisions under general value functions: Create your own bundle - choose 1, 2, or all 3! Journal of Management Mathematics, 2014, 25 (1), 57-72.
  9. Egozcue, M., Fuentes Garcia, L., Wong, W. K., & Zitikis, R. The Smallest Upper Bound for the p-th Absolute Central Moment over the class of random variables in a Compact Interval. The Mathematical Scientist, Issue 37.2 December 2012.
  10. Egozcue, M. Gains from Diversification: A Regret Theory Approach. Economics Bulletin, 2012, 3, 1, pp. 204-219.
  11. Egozcue, M., Fuentes Garcia, L., Wong, W. K., & Zitikis, R. Gruss-type bounds for Covariances and the notion of Quadrant Dependence in Expectation. Central European Journal of Mathematics, 2011, 9 6, 1288-1297.
  12. Egozcue, M., García, L. F., Wong, W. K., & Zitikis, R. Do Investors Like to Diversify? A Study of Markowitz Preferences. European Journal of Operational Research, 2011, 215, 188-193.
  13. Egozcue, M., Fuentes Garcia, L., Wong, W. K., & Zitikis, R. The Covariance Sign of Two Transformations of a Random Variable. Journal of Management Mathematics, 2011, 22, 3, 291-300.
  14. Broll, U., Egozcue, M., Wong, W. K., & Zitikis, R. Prospect Theory, Indifference Curves, and Hedging Risks. Applied Mathematics Research express, 2010, 142-153.
  15. Egozcue, M., & Wong, W. K Segregation and Integration in a Extended Prospect Value Function. Advances in Decision Sciences, 2010, ID 302895, 8 pages.
  16. Egozcue, M., Fuentes Garcia, L., Wong, W. K., & Zitikis, R Gruss-Type Bounds for the Covariance of Transformed Random Variables. Journal of Inequalities and Applications, 2010, Article ID 619423, 10 pages.
  17. Egozcue, M., & Wong, W. K. Gains from Diversification on Convex Combinations: A Majorization And Stochastic Dominance Approach. European Journal of Operational Research, 2010, 893-900.
  18. Egozcue, M., Fuentes García, L., & Wong, W. K. On Some Covariances Inequalities for Monotonic and Non Monotonic Functions. Journal of Inequalities in Pure and Applied Mathematics, 2009, 10, 3, Article 75.